# SDR DHL2002747005

- Difficulty date: September 2, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 FIRE BOTTLE DISCHARGE BUTTON IS NOT ILLUMINATED DURING TEST.  RELAMPED NR 1 ENGINE FIRE BOTTLE DISCHARGE BUTTON, OPS CHECK GOOD IAW 727 M/M 33-10-00.
